# SDR SIMA2642

- Difficulty date: September 20, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- Aircraft time: 19,462 hours, 19,809 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6110 · Propeller Assembly
- Part: Actuator
- Part number: 7901996
- Part serial: 910834
- Condition: Damaged
- Location: Propeller
- Part time: 16,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - DURING SCHEDULED PROPELLER HUB CHANGE, MAINTENANCE FOUND THE PROP ACTUATOR TO HAVE BOTH ANTI-ROTATION INSERTS (PN 78278-1) MISSING FROM ONE OF THE BLADE YOKES.  THE ANTI-TORQUE ARM AND YOKE WERE DAMAGED ALSO.  ONLY ONE WAS FOUND IN THE HUB AFTER ACTUATOR REMOVED FROM THE HUB.  MAINTENANCE REPLACED ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.  (X)
